MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 1.2MM CROSS-CUT FISSURE; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 1.2MM CROSS-CUT FISSURE; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5820066012
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Product not available for return.
 
Event or Problem Description
It was reported that prior to surgery, the bur broke.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
The reported event, for bur breakage, was not confirmed as the bur was not returned for evaluation.Without the bur, the root cause cannot be determined.
 
Event or Problem Description

Brand Name
1.2MM CROSS-CUT FISSURE
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8568819
Report Number0001811755-2019-01575
Device Sequence Number1809780
Product Code HBE
UDI-Device Identifier04546540362346
UDI-Public04546540362346
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Catalogue Number5820066012
Device Lot Number18190017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date05/01/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1